Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Fever, vomiting, UTI, pus cell count 6, eye ache

my son had a fever the other day and he vomits three times. Now the doctor said he has UTI because his pus cell count is 6. But the the doctor said he would give him antibiotic if the fever stays until the next day. The next day the fever stops so he was not given antibiotics. But now his fever comes back again after a day and he complains of eye ache. What do you think is happening to my son? I am worried.
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
most probably your son is having some infection and need to take appropriate treatment .
please discuss with your doctor and put your son on medications as advised.
urine culture/sensitivity will help picking up most effective antibiotics ,
for the time being give plenty of drinks.paracetamol will help relieving pain and fever.a broad spectrum antibiotic may be used for the time being till the culture reports come .
wishing early recovery of your son
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor